Factorization theorems for geometric morphisms, I
Cahiers de Topologie et Géométrie Différentielle Catégoriques (1981)
- Volume: 22, Issue: 1, page 3-17
- ISSN: 1245-530X
Access Full Article
topHow to cite
topReferences
top- 1 M. Barr& R. Diaconescu, Atomic toposes, J. Pure Appl. Algebra17 (1980) 1-24. Zbl0429.18006MR560782
- 2 J. Benabou, Introduction to bicategories, Lecture Notes in Math.47, Springer (1967), 1-77. MR220789
- 3 A. Błaszczyk, A factorization theorem and its application to extremally disconnected resolutions, Colloq. Math.28 (1973), 33- 40. Zbl0266.54002
- 4 M.J. Brockway, D. Phil.Thesis, Oxford University, 1980.
- 5 P.J. Collins, Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function, Proc. A. M. S, 27 (1971), 587- 591. Zbl0212.27401MR276933
- 6 M. Coste, La démonstration de Diaconescu du théorème de Barr, Séminaire Bénabou, Université Paris-Nord1975 (unpublished).
- 7 R. Dyckoff, Factorization theorems and projective spaces in Topology, Math. Zeit, 127 (1972), 256- 264. Zbl0226.54009MR312452
- 8 P. Freyd, The axiom of choice, J. Pure Appl, Alg. (to appear). Zbl0446.03042MR593250
- 9 P. Freyd, All topoi are localic, or, Why permutation models prevail. Preprint, University of Pennsylvania, 1979. Zbl0611.18003MR894391
- 10 J.R. Isbell, Subobjects, adequacy, completeness and categories of algebras, Rozprawy Mat, 36 (1964). Zbl0133.26703MR163939
- 11 P.T. Johnstone, Topos theory, Academic Press, London, 1977. Zbl0368.18001MR470019
- 12 P.T. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Univ. Cath, de Louvain, Sém. Math, Pures, Rapport 79 (1979).
- 13 P.T. Johnstone, Open maps of toposes, Man. Math, 31 (1980), 217-247. Zbl0433.18002MR576498
- 14 S. Mac Lane, Duality for groups, Bull. A. M. S.56 (1950), 485-516. Zbl0045.29905MR49192
- 15 R. Street & R.F.C. Walters, The comprehensive factorization of a functor, Bull. A.M.S.79 (1973), 936-941. Zbl0274.18001MR346027